# SDR CA111026005

- Difficulty date: October 25, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Bbavia 7GCB
- Aircraft time: 2,222 hours
- Engine: Lyc O320A2D
- Propeller: Snsnch 74DM
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 71449
- Condition: Cracked
- Location: Fuel
- Part time: 1,658 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL WAS NOTED DRIPPING FROM SUMP DRAIN BOSS WHEN TANK WAS FULL. DRAIN VALVE WAS REPLACED BUT DRIP CONTINUED. INVESTIGATION NOTED FUEL STAINING ON TANK INSIDE WING, OPENING OF FABRIC REVEALED A CRACK AT THE INBOARD END OF THE TOP FORWARD STIFFENING BEAD PRESSED INTO THE ALUMINUM OF THE TANK, WHERE THE COMPOUND CURVE FORMED DURING THE MANUFACTURING PROCESS CREATES A STRETCHED AND WORK-HARDENED AREA.
